Welcome to TMP's trying to conceive, pregnancy & parenting forums!
TTC & Pregnancy Tools: Ovulation Calculator | hCG Calculator | Due Date Calculator
The TMP Store

Preconception, Pregnancy, Parenting & You

Go Back   The Mommy Playbook > TTC - Trying To Conceive Forums > Fertility Problems, Treatments & Long Term TTC

Clomid Symptoms!!! - Fertility Problems, Treatments & Long Term TTC

Old June 1st, 2015, 02:38 PM   #1
Diamond92

 
Diamond92's Avatar

Member #: 28384
Join Date: May 2015
Posts: 49
Clomid Symptoms!!!

I've noticed since I am approaching my fertile window, I am not as stressed about TTC as normal. I feel like now I'm taking my clomid I will concieve. It's wired I know that clomid isnt a miracle drug but the way I'm acting you would think so! I bd like twice last week..

Anyways, let me tell you if I don't concieve this cycle, I don't know if I want to continue this. My spouse doesnt understand. I am so emotional, and moody ALL the time. I'm on CD 11, 4 days since my last pill. Symptoms are getting worse. Hot flashes at least once a day, acne everywhere. Insomnia. My body is so emotionally drained!


__________________

Diamond92 is offline   Reply With Quote
Please register or login to remove these ads.

Old June 2nd, 2015, 03:20 PM   #2
brittbri


Member #: 20733
Join Date: Oct 2012
Posts: 173
I had the same thing when I was on clomid and there's no way I'd ever be put back on it again. I went through a major depression on it. I'm now taking femara and would recommend it to anyone. Although I haven't conceived yet taking it, I do NOT experience ANY of the symptoms I did with clomid. Maybe you could ask your re to change your medicine over? Hopefully you won't have any side effects from it like me!! Good luck!!!


__________________

brittbri is offline   Reply With Quote
Reply


Tags
clomid, symptoms!!!
Thread Tools
Display Modes

Forum Jump


   

All times are GMT -4. The time now is 06:21 PM.